# SDR HALA2017082800218

- Difficulty date: August 27, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 23,916 hours, 3,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EXIT SIGNS ON THE LEFT SIDE OF THE AIRCRAFT ARE INOPERTIVE.  RESET CIDS.
